# SDR CA000614004

- Difficulty date: June 8, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 61,480 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 106122615
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, LANDING  GEARS WOULD NOT RETRACT WITHOUT USING GEAR OVERRIDE. AIRCRAFT RETURNED. LANDING GEAR ACCESSORY MODULE REPLACED AS PER WORK CARD 4281. OFF CANADIAN PART 7-326-9-0010 SERIAL 0054, ON SERIAL #0438. FURTHER TROUBLESHOOTING FOUND AIR SENSOR OUT OF TOLERANCE. SENSOR ADJUSTED AS PER MM 32-09-200, PAGES 501. GEAR SWING ACCOMPLISHED AND CHECKED OK.
